Methods of solving generalized problems of smoothing and extrapolation of random functions
Doklady Akademii Nauk, Tome 177 (1967) no. 4, pp. 793-795
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_177_4_a11,
author = {D. B. Yudin},
title = {Methods of solving generalized problems of smoothing and extrapolation of random functions},
journal = {Doklady Akademii Nauk},
pages = {793--795},
year = {1967},
volume = {177},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_177_4_a11/}
}
D. B. Yudin. Methods of solving generalized problems of smoothing and extrapolation of random functions. Doklady Akademii Nauk, Tome 177 (1967) no. 4, pp. 793-795. http://geodesic.mathdoc.fr/item/DAN_1967_177_4_a11/